# SDR CA000329029

- Difficulty date: March 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5575012143
- Condition: Cracked
- Location: Te Flap
- Part time: 1,460 hours
- Component: Lh Flap, Pilats, 5275212009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100-HOUR INSPECTION, THE LOWER INBOARD FLAP SKIN WAS FOUND CRACKED BETWEEN TWO RIVETS ON THE FORWARD RIVET ROW AT THE SKIN JOINT.  SUBSEQUENT INSPECTION REVEALED THE CRACK TO BE INCREASING IN LENGTH. THE SUBMITTER STATES THAT PILATUS WAS WORKING ON A REPAIR SCHEME AT THE TIME OF THIS SUBMISSION.
